# SDR ASAA2014081908892

- Difficulty date: August 19, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 28 hours, 14 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Part number: 2EN19RB
- Condition: Unknown
- Location: Apu Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START,  APU FAULT CAME ON WITH NO START.  ACFT GROUNDED.  FAULT/MAINT HISTORY HAS FAULTS: 49-41012, 49-15004, 49-72104.  CLEARED FAULTS AND STARTED SUCCESSFUL. PERFORMED SUCCESSFUL COLD SOAK START.  COMPLETED APU INLET DOOR ADJUSTMENT AND INLET DOOR POSITION SWITCH ADJUSTMENT. REPLACED AIR INLET DOOR POSITION SWITCH IAW MM 49-15-41.
